# SDR 2008UALA05956

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 75,663 hours, 12,205 cycles
- Engine: Pwa PW4060
- Engine time: 31,941 hours, 38,736 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 40001282
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENG LOW IDLE L DURING DESCENT.  REPLACED ELECTRICAL ENGINE CONTROL. REPLACED IDLE SOLENOID RELAY K434, AIR-GRD BAT RELAY K167, AND RELAY K785. CLEANED CONNECTORS ON FCU. OKAY FOR SERVICE.
